# SDR SWAA2022012601758

- Difficulty date: July 11, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 42,031 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL BRACKET CRACKED (2EA) @ STA 663.75 RBL 15'' WL 148.5 / REMOVED AND REPLACED CRACKED R/H WHEEL WELL BRACKET AT ST 663.75 RBL 15' WL 148.5 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 111A1512 AND APPLIED CIC IAW AMM 51-21-91-620
